# SDR SWAA2023122124459

- Difficulty date: November 22, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FWD SLIDE MOUNT FITTING CORRODED<[01] REMOVED AND REPLACED FWD SLIDE MOUNT FITTING AT L1 DOOR. AS PER; 51-40-02-0G-0 AND AIPC 53-42-00-29.;[02] VERIFIED; STEP # 1.
